# SDR USAASB00007

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Part number: 737
- Condition: Faulty
- Location: Flt Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PHL - FLT 1223 - DURING DESCENT INTO PHL, BOTH MASTER CAUTION FIRE WARNING LIGHTS ILLUMINATED FOR APPROXIMATELY FIVE SECONDS.  NO OTHER LIGHTS OR BELLS WERE NOTED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULBS IN THE FIRST OFFICERS SIX-PACK.  OPERATIONAL CHECK OF FIRE WARNING SYSTEM GOOD.  UNABLE TO DUPLICATE.  (M)
